I went to doc last thursday and was prescribed 2 8mg a day he said wait 24 hours after last dose so I waited and the next day took one half of 8 mgs and it was pure HELL about mins later I was in full blown withdrawls called the dr and they called some 0.5 xanax and 25mg phenegran phar was closed so I just tuffed it out the first 3 hours was absolutley unbearable to the point of I thought I was going to have to call an ambulance if would have taken the whole 8mgs I would have. I was able to take a normal 60 mgs methadone dose that afternoon and it did help curve symptoms but I still felt bad the next day even,well I now have been weaning myself with 1 half oxy 40mg about every 6-8 hours along with the xanax and phenagran, Today was 72 hours so,I again took 1 half thinking it would work but,again after about half an hour I was feeling really shaky skin crawling but no where near the first time so I called and doc said take 1 more half nothing,some of anxiety went away,about an hour later and I laid down and took a nap. woke up and feel soooooo drained weak and tired a little anxious not full withdrawls but really crappy. I dont know if I should keed tapering with the ocs for a few more days before the switch or to just increase dose like dr said I feel worse after taking this so Im scared to try it again it is subutex not suboxone does anyone else have side effects like skin crawling anxiety or extreme fatiuge? I dont know if I take an oc now if it will help? I dont want to waste my money but I really want to feel better. I am a mom so I cant just be too sick to take care of my babies, Dad is at home today and tommorrow but I just dont know what do do sorry so long but I am hoping someone has been through it and can give advice to me I dont really trust the dr but Ive been stable an methadone for 2 years and I want my life back. thanks for your input,
I don't know what to tell you As I'm not fam with subtex only suboxone. I know your not susposed to take suboxone at least till your on 30 mgs of Methadone. Even lower is better. And your susposed to wait 72 hours before making the switch.
Maybe checking out suboxone.com or getting into the forums here will help you better. Wish I could help more.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2010 • 6 answers
Posted 9 May 2010 • 8 answers
Posted 2 Aug 2010 • 2 answers
Posted 16 Oct 2010 • 2 answers
Posted 20 Oct 2011 • 3 answers